Czechoslovak Mathematical Journal, first online, pp. 1-18


Variable exponent Fock spaces

Gerardo R. Chacón, Gerardo A. Chacón

Received April 23, 2018.   Published online November 18, 2019.

Abstract:  We introduce variable exponent Fock spaces and study some of their basic properties such as boundedness of evaluation functionals, density of polynomials, boundedness of a Bergman-type projection and duality. We also prove that under the global log-Hölder condition, the variable exponent Fock spaces coincide with the classical ones.
Keywords:  Fock space; variable exponent Lebesgue space; Bergman projection
Classification MSC:  30H20, 46E30
DOI:  10.21136/CMJ.2019.0205-18

PDF available at:  Springer   Institute of Mathematics CAS

References:
[1] G. R. Chacón, H. Rafeiro: Variable exponent Bergman spaces. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 105 (2014), 41-49. DOI 10.1016/j.na.2014.04.001 | MR 3200739 | Zbl 1288.30059
[2] G. R. Chacón, H. Rafeiro: Toeplitz operators on variable exponent Bergman spaces. Mediterr. J. Math. 13 (2016), 3525-3536. DOI 10.1007/s00009-016-0701-0 | MR 3554324 | Zbl 1354.30049
[3] G. R. Chacón, H. Rafeiro, J. C. Vallejo: Carleson measures for variable exponent Bergman spaces. Complex Anal. Oper. Theory 11 (2017), 1623-1638. DOI 10.1007/s11785-016-0573-0 | MR 3702967 | Zbl 1387.30081
[4] D. V. Cruz-Uribe, A. Fiorenza: Variable Lebesgue Spaces. Foundations and Harmonic Analysis. Applied and Numerical Harmonic Analysis, Birkhäuser, Basel (2013). DOI 10.1007/978-3-0348-0548-3 | MR 3026953 | Zbl 1268.46002
[5] L. Diening, P. Harjulehto, P. Hästö, M. Růžička: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics 2017, Springer, Berlin (2011). DOI 10.1007/978-3-642-18363-8 | MR 2790542 | Zbl 1222.46002
[6] P. Harjulehto, P. Hästö, R. Klén: Generalized Orlicz spaces and related PDE. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 143 (2016), 155-173. DOI 10.1016/j.na.2016.05.002 | MR 3516828 | Zbl 1360.46029
[7] J. Isralowitz: Invertible Toeplitz products, weighted norm inequalities, and $A_p$ weights. J. Oper. Theory 71 (2014), 381-410. DOI 10.7900/jot.2012apr10.1989 | MR 3214643 | Zbl 1313.47059
[8] A. Karapetyants, S. Samko: Spaces $BMO^{p(\cdot)}(\mathbb D)$ of a variable exponent $p(z)$. Georgian Math. J. 17 (2010), 529-542. DOI 10.1515/GMJ.2010.028 | MR 2719633 | Zbl 1201.30072
[9] A. N. Karapetyants, S. G. Samko: Mixed norm Bergman-Morrey-type spaces on the unit disc. Math. Notes 100 (2016), 38-48; translation from Mat. Zametki 100 (2016), 47-58. DOI 10.1134/S000143461607004X | MR 3588827 | Zbl 1364.30063
[10] A. N. Karapetyants, S. G. Samko: Mixed norm variable exponent Bergman space on the unit disc. Complex Var. Elliptic Equ. 61 (2016), 1090-1106. DOI 10.1080/17476933.2016.1140750 | MR 3500518 | Zbl 1351.30042
[11] V. Kokilashvili, V. Paatashvili: On Hardy classes of analytic functions with a variable exponent. Proc. A. Razmadze Math. Inst. 142 (2006), 134-137. MR 2294576 | Zbl 1126.47031
[12] V. Kokilashvili, V. Paatashvili: On the convergence of sequences of functions in Hardy classes with a variable exponent. Proc. A. Razmadze Math. Inst. 146 (2008), 124-126. MR 2464049 | Zbl 1166.47033
[13] O. Kováčik, J. Rákosník: On spaces $L^{p(x)}$ and $W^{k,p(x)}$. Czech. Math. J. 41 (1991), 592-618. MR 1134951 | Zbl 0784.46029
[14] P. Lefèvre, D. Li, H. Queffélec, L. Rodríguez-Piazza: Composition operators on Hardy-Orlicz spaces. Mem. Am. Math. Soc. 207 (2010), 74 pages. DOI 10.1090/S0065-9266-10-00580-6 | MR 2681410 | Zbl 1200.47035
[15] P. Lefèvre, D. Li, H. Queffélec, L. Rodríguez-Piazza: Compact composition operators on Bergman-Orlicz spaces. Trans. Am. Math. Soc. 365 (2013), 3943-3970. DOI 10.1090/S0002-9947-2013-05922-3 | MR 3055685 | Zbl 1282.47033
[16] J. Motos, M. J. Planells, C. F. Talavera: On variable exponent Lebesgue spaces of entire analytic functions. J. Math. Anal. Appl. 388 (2012), 775-787. DOI 10.1016/j.jmaa.2011.09.069 | MR 2869787 | Zbl 1244.46008
[17] W. Orlicz: Über konjugierte Exponentenfolgen. Stud. Math. 3 (1931), 200-211. (In German.) DOI 10.4064/sm-3-1-200-211 | Zbl 0003.25203
[18] Y.-C. J. Tung: Fock Spaces. Ph.D. Thesis, The University of Michigan (2005). MR 2706955
[19] K. Zhu: Analysis on Fock Spaces. Graduate Texts in Mathematics 263, Springer, New York (2012). DOI 10.1007/978-1-4419-8801-0 | MR 2934601 | Zbl 1262.30003

Affiliations:   Gerardo R. Chacón (corresponding author), Gallaudet University, Department of Science, Technology and Mathematics, 800 Florida Ave NE, Washington, DC 20002, USA, e-mail: gerardo.chacon@gallaudet.edu; Gerardo A. Chacón, Doctorado en Educación Matemática, Universidad Antonio Nariño, Bogotá, Colombia, e-mail: gerardoachg@uan.edu.co


 
PDF available at: